# SDR 20010302AP001

- Difficulty date: January 3, 2001
- Submitted: January 3, 2001
- Operation: General aviation
- Make and model: Cessna T210M
- Aircraft time: 6,193 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 12210624
- Condition: Cracked
- Location: Rt Wing
- Part time: 6,193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING INBOARD FLAP BELLCRANK BULKHEAD STA.54.75 CRACKED. CRACK WAS LOCATED LEFT LOWER CORNER OF BULKHEAD (LOOKING FWD) AND APPROX. 1.5 INCHES LONG. AIRCRAFT HAS  ROBERTSON STOL KIT INSTALLED. SUSPECT HIGHER CABLE TENSIONS BECAUSE OF STOL KIT CONTRIBUTED TO THE CRACKING. THIS IS THE THIRD AIRCRAFT FOUND WITH THIS PROBLEM, ALL WITH SIMILAR AIRFRAME TOTAL TIME.
